# SDR DALA2025090106444

- Difficulty date: August 31, 2025
- Submitted: September 1, 2025
- Operation: Air carrier
- Aircraft: N352NB
- Make and model: Airbus A319-114
- Aircraft serial: 1824
- Aircraft time: 52,873 hours, 28,061 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB FRAME LOCATED FROM FR69 TO FR70 AND STR23R AT AFT GALLEY AREA.   REPLACED WEB FRAME AND FASTENERS LOC BTW FR 69 TO FR 70, STR 23L AFT GALLEY AREA AS PER A319 SRM 51-42-11 AND SRM 51-72-11. (1175052).
